Alert archive / Alabama / River Flood Warnings in 2022

River Flood Warning 8, NWS Mobile, AL

February 4, 2022Dallas County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this river flood warning at Feb 4, 2022, 1:42 AM CST for Dallas County, Monroe County, Wilcox County, Alabama. It took effect at Feb 5, 2022, 3:16 PM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Feb 4, 2022, 1:42 AM CST (07:42 UTC)
In effect from
Feb 5, 2022, 3:16 PM CST
Expired
Feb 9, 2022, 3:12 PM CST
In force
4 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Dallas County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Birmingham radar (KBMX), 138 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River near Miller's Ferry (MRFA1). The gauge peaked at 69.57 ft at Feb 8, 2022, 1:00 AM CST.

actionminormoderate40608002/0402/0502/0602/0702/0802/0902/10
Action stage
61 ft
Minor stage
66 ft
Moderate stage
80 ft
Major stage
83 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02427506, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

229 
WGUS44 KMOB 040742
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
142 AM CST Fri Feb 4 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-050745-
/O.NEW.KMOB.FL.W.0008.220205T2200Z-000000T0000Z/
/MRFA1.1.ER.220205T2200Z.220207T1800Z.000000T0000Z.NO/
142 AM CST Fri Feb 4 2022

...FLOOD WARNING IN EFFECT FROM SATURDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...From Saturday afternoon until further notice.

* IMPACTS...At 66.0 feet, Farm and pasturelands in the area will 
  flood and cattle should be moved to higher ground.

* ADDITIONAL DETAILS...
  - At 1:30 AM CST Friday the stage was 47.9 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon and continue rising to a crest of 70.9
    feet early Monday afternoon.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
13 follow-up statements
289 
WGUS84 KMOB 041525
FLSMOB

Flood Statement
National Weather Service Mobile AL
925 AM CST Fri Feb 4 2022

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-051530-
/O.EXT.KMOB.FL.W.0008.220205T1640Z-000000T0000Z/
/MRFA1.1.ER.220205T1640Z.220208T0000Z.000000T0000Z.NO/
925 AM CST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...From Saturday morning until further notice.

* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Friday the stage was 54.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning and continue rising to a crest of 71.9
    feet Monday evening.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
454 
WGUS84 KMOB 050750
FLSMOB

Flood Statement
National Weather Service Mobile AL
150 AM CST Sat Feb 5 2022

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-060800-
/O.EXT.KMOB.FL.W.0008.220205T1728Z-220209T2201Z/
/MRFA1.1.ER.220205T1728Z.220207T1800Z.220209T1600Z.NO/
150 AM CST Sat Feb 5 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...From this morning to Wednesday afternoon.

* IMPACTS...At 68.0 feet, Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 1:30 AM CST Saturday the stage was 62.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning and crest at 71.1 feet early on Monday
    afternoon. The river will slowly fall to below flood stage by
    late Wednesday morning.
  - Flood stage is 66.0 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
408 
WGUS84 KMOB 051533
FLSMOB

Flood Statement
National Weather Service Mobile AL
933 AM CST Sat Feb 5 2022

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-061545-
/O.EXT.KMOB.FL.W.0008.220205T2116Z-220210T0624Z/
/MRFA1.1.ER.220205T2116Z.220208T0600Z.220210T0024Z.NO/
933 AM CST Sat Feb 5 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO EARLY THURSDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...From this afternoon to early Thursday morning.

* ADDITIONAL DETAILS...
  - At 8:45 AM CST Saturday the stage was 63.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 71.1 feet early Tuesday
    morning. It will then fall below flood stage Wednesday
    evening.
  - Flood stage is 66 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

BAB
595 
WGUS84 KMOB 052338
FLSMOB

Flood Statement
National Weather Service Mobile AL
538 PM CST Sat Feb 5 2022

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-062345-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220210T0112Z/
/MRFA1.1.ER.220205T2350Z.220208T0600Z.220209T1912Z.NO/
538 PM CST Sat Feb 5 2022

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until Wednesday evening.

* ADDITIONAL DETAILS...
  - At 4:45 PM CST Saturday the stage was 65.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 70.5 feet early Tuesday
    morning. It will then fall below flood stage early Wednesday
    afternoon.
  - Flood stage is 66 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

JFP
612 
WGUS84 KMOB 060705
FLSMOB

Flood Statement
National Weather Service Mobile AL
105 AM CST Sun Feb 6 2022

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-070715-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220209T1921Z/
/MRFA1.1.ER.220206T0345Z.220208T0000Z.220209T1321Z.NO/
105 AM CST Sun Feb 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 68.0 feet, Millers Ferry Park floods.

* ADDITIONAL DETAILS...
  - At 12:30 AM CST Sunday the stage was 66.3 feet.
  - Forecast...The river is expected to crest near 70.2 feet by
    Monday evening. The river will begin to fall on Tuesday and
    fall below flood stage by Wednesday morning.
  - Flood stage is 66.0 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
450 
WGUS84 KMOB 061647
FLSMOB

Flood Statement
National Weather Service Mobile AL
1047 AM CST Sun Feb 6 2022

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-071700-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220209T2028Z/
/MRFA1.1.ER.220206T0345Z.220207T1800Z.220209T1428Z.NO/
1047 AM CST Sun Feb 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 68 feet, Millers Ferry Park floods.

* ADDITIONAL DETAILS...
  - At 10:00 AM CST Sunday the stage was 67 feet.
  - Forecast...The river is expected to rise to a crest of 69.8
    feet early tomorrow afternoon. It will then fall below flood
    stage Wednesday morning.
  - Flood stage is 66 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

BAB
781 
WGUS84 KMOB 070545
FLSMOB

Flood Statement
National Weather Service Mobile AL
1145 PM CST Sun Feb 6 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-080545-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220210T0715Z/
/MRFA1.1.ER.220206T0345Z.220208T0000Z.220210T0115Z.NO/
1145 PM CST Sun Feb 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until early Thursday morning.

* IMPACTS...At 68 feet, Millers Ferry Park floods.

* ADDITIONAL DETAILS...
  - At 11:30 PM CST Sunday the stage was 68.9 feet.
  - Forecast...The river is expected to rise to a crest of 70.7
    feet tomorrow evening. It will then fall below flood stage
    Wednesday evening.
  - Flood stage is 66 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

JFP
080 
WGUS84 KMOB 071557
FLSMOB

Flood Statement
National Weather Service Mobile AL
957 AM CST Mon Feb 7 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-081600-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220210T0849Z/
/MRFA1.1.ER.220206T0345Z.220208T0600Z.220210T0249Z.NO/
957 AM CST Mon Feb 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until early Thursday morning.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Monday the stage was 69.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 AM CST Monday was 69.3 feet.
  - Forecast...The river is expected to rise to a crest of 70.9
    feet just after midnight tonight. The river is then forecast
    to gradually fall to below flood stage by Wednesday evening
    and continue falling to 47.5 feet by Saturday morning.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

JEH
253 
WGUS84 KMOB 080342
FLSMOB

Flood Statement
National Weather Service Mobile AL
942 PM CST Mon Feb 7 2022

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-090345-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220210T0530Z/
/MRFA1.1.ER.220206T0345Z.220208T1800Z.220209T2330Z.NO/
942 PM CST Mon Feb 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until late Wednesday evening.

* IMPACTS...At 68 feet, Millers Ferry Park floods.

* ADDITIONAL DETAILS...
  - At 9:30 PM CST Monday the stage was 69.5 feet.
  - Forecast...The river is expected to rise to a crest of 70.5
    feet early tomorrow afternoon. It will then fall below flood
    stage Wednesday afternoon.
  - Flood stage is 66 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

JFP
243 
WGUS84 KMOB 081549
FLSMOB

Flood Statement
National Weather Service Mobile AL
949 AM CST Tue Feb 8 2022

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-091600-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220210T0020Z/
/MRFA1.1.ER.220206T0345Z.220208T1800Z.220209T1820Z.NO/
949 AM CST Tue Feb 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until Wednesday evening.

* IMPACTS...At 66 feet, Farm and pasturelands in the area will flood 
  and cattle should be moved to higher ground. At 68 feet, Millers 
  Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Tuesday the stage was 69.1 feet.
  - Forecast...The river is expected to rise to a crest of 69.6
    feet this afternoon. It will then fall below flood stage
    Wednesday afternoon.
  - Flood stage is 66 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
320 
WGUS84 KMOB 090214
FLSMOB

Flood Statement
National Weather Service Mobile AL
814 PM CST Tue Feb 8 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-100100-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220210T0100Z/
/MRFA1.1.ER.220206T0345Z.220208T0745Z.220209T1900Z.NO/
814 PM CST Tue Feb 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until tomorrow evening.

* IMPACTS...At 66.0 feet, Farm and pasturelands in the area will 
  flood and cattle should be moved to higher ground. At 68.0 feet, 
  Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 7:30 PM CST Tuesday the stage was 68.4 feet.
  - Forecast...The river is expected to fall below flood stage
    Wednesday afternoon and continue falling to a stage of 47.1
    feet by Sunday evening.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

CGAL
482 
WGUS84 KMOB 091619
FLSMOB

Flood Statement
National Weather Service Mobile AL
1019 AM CST Wed Feb 9 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC047-099-131-100130-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-220210T0130Z/
/MRFA1.1.ER.220206T0345Z.220208T0745Z.220209T1930Z.NO/
1019 AM CST Wed Feb 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River Near Millers Ferry Dam.

* WHEN...Until this evening.

* IMPACTS...At 66.0 feet, Farm and pasturelands in the area will 
  flood and cattle should be moved to higher ground. At 68.0 feet, 
  Millers Ferry Park begins to flood.

* ADDITIONAL DETAILS...
  - At 10:00 AM CST Wednesday the stage was 66.0 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to a stage of 45.6 feet
    by Monday morning.
  - Flood stage is 66.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$
184 
WGUS84 KMOB 092112
FLSMOB

Flood Statement
National Weather Service Mobile AL
312 PM CST Wed Feb 9 2022

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Alabama River Near Millers Ferry Dam affecting Wilcox, Monroe and 
  Dallas Counties.

ALC047-099-131-092215-
/O.CAN.KMOB.FL.W.0008.000000T0000Z-220209T2112Z/
/MRFA1.1.ER.220206T0345Z.220208T0745Z.220209T1551Z.NO/
312 PM CST Wed Feb 9 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Alabama River Near Millers Ferry Dam.

* ADDITIONAL DETAILS...
  - At 3:00 PM CST Wednesday the stage was 64.9 feet.
  - Forecast...The river has fallen below flood stage and will
    continue to fall to a stage of 45.6 feet by Monday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
      3184 8756 3215 8749


$$

CGAL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 3, 11:54 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Feb 3, 11:54 PM CST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1154 PM CST Thu Feb 3 2022

.AVIATION...
06Z issuance...IFR to LIFR ceilings continue as showers and
thunderstorms, associated with a cold front, push eastwards. As
the cold front passes, winds will quickly shift from southwesterly
to northwesterly. This wind shift will also help in dissipating the
marine fog that is affecting some coastal regions. Shower activity
will continue into the day on Friday, with IFR ceilings
persisting into the afternoon. MVFR ceilings should return by late
afternoon and into the evening hours. /96

&&

.PREV DISCUSSION... /issued 1109 PM CST Thu Feb 3 2022/

NEAR TERM /Now Through Saturday/...Showers and thunderstorms
continue to stream across the region this evening. Although the
severe threat has diminished, the concern for flash flooding, and
even considerable flash flooding, continues through tonight. There
have been numerous reports of flooding, especially in Monroe County
AL, and continued rainfall will exacerbate the situation. Rainfall
rates will slowly decrease throughout the night.

The cold front will continue pushing through our region tonight as
upper-level troughing slowly moves eastward. The southern branch of
the trough will remain over our area through Saturday, leaving
southwesterly flow aloft. Upper-level moisture will also remain in
place until the southwesterly flow weakens and a shortwave, embedded
within the flow, passes overhead on Saturday morning. Therefore,
cloud cover, as well as light shower activity, will continue
through Friday before slowly clearing out by Saturday.

Temperatures will quickly drop behind the front. Lows tonight will
range from the upper 30s to low 40s west of I-65 (due to earlier
passage of the front)to upper 40s to low 50s to the east. Highs on
Friday will struggle to get out of the 40s west of I-65, and will
only be in the low to mid 50s for areas east. Friday night's lows
will drop into the upper 20s to low 30s for most locations. Any
remaining precip chances will diminish before temperatures drop to
below freezing, so not expecting any winter precip. Highs on
Saturday will be in the upper 40s to lower 50s areawide. /96

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Friday night for ALZ265-266.

     High Surf Advisory until noon CST Friday for ALZ265-266.

FL...High Rip Current Risk through late Friday night for FLZ202-204-
     206.

     High Surf Advisory until noon CST Friday for FLZ202-204-206.

MS...None.
GM...Dense Fog Advisory until 6 AM CST Friday for GMZ634>636-655.

     Small Craft Advisory until 4 AM CST Friday for GMZ633>636.

     Dense Fog Advisory until 2 AM CST Friday for GMZ630>633-650.

     Small Craft Advisory until 10 AM CST Friday for GMZ630>632.

     Small Craft Advisory until 6 AM CST Saturday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Local storm report, Feb 3, 7:54 PM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
754 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      3 NNW MONROEVILLE       31.56N 87.35W
02/03/2022                   MONROE             AL   EMERGENCY MNGR

            EMERGENCY MANAGEMENT AND BROADCAST MEDIA
            REPORT A VEHICLE OVERTURNED IN LIMESTONE
            CREEK WITH ENTRAPMENT OFF OF HIGHWAY 41
            NORTH OF MONROEVILLE. NUMEROUS ROADS ARE
            FLOODED/IMPASSABLE IN THE AREA.

&&

MM
Local storm report, Feb 3, 8:03 PM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
803 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     FLASH FLOOD      1 NNE URIAH             31.32N 87.50W
02/03/2022                   MONROE             AL   BROADCAST MEDIA

            BROADCAST MEDIA RELAYS VIDEO OF FLASH
            FLOODING ONGOING IN URIAH AT PARKER LANE.

&&

MM
Local storm report, Feb 3, 9:48 PM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      MONROEVILLE             31.53N 87.32W
02/03/2022                   MONROE             AL   FIRE DEPT/RESCUE

            DOWNTOWN MONROEVILLE FIRE DEPARTMENT IS
            FLOODED WITH A SIGNIFICANT AMOUNT OF WATER
            IN THE BUILDING.

&&

JFB
Local storm report, Feb 3, 11:25 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1125 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     4 SE WALD               31.71N 86.63W
02/03/2022                   BUTLER             AL   EMERGENCY MNGR

            TREES DOWN AT GRAVEL HILL RD AND DOGWOOD
            TRAIL.

&&

JFB
Special weather statement, Feb 4, 1:35 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
135 AM CST Fri Feb 4 2022

FLZ205-206-040815-
Okaloosa Inland FL-Okaloosa Coastal FL-
135 AM CST Fri Feb 4 2022

...Strong thunderstorms will impact portions of southeastern Okaloosa
County through 215 AM CST...

At 134 AM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles east of
Florala to 7 miles southeast of Navarre Beach. Movement was
southeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3038 8651 3040 8662 3039 8674 3039 8675
      3040 8674 3041 8666 3041 8673 3087 8639
      3045 8639 3045 8642 3040 8642 3040 8639
      3038 8640
TIME...MOT...LOC 0734Z 349DEG 42KT 3102 8624 3030 8678

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:57 PM CSTFlash Flood Warning Considerable damage threatMOBBaldwin, Clarke, Monroe6 hr
Feb 4, 12:56 AM CSTAreal Flood WarningMOBMonroe9 hr
Feb 4, 1:46 AM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox8 days
Feb 4, 11:22 AM CSTSmall Craft AdvisoryMOB25 hr

Nearby

River Flood Warnings in Alabama, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.